# SDR AALA202305168249

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 62,183 hours, 25,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00006383
- Condition: False Activation
- Location: Zone 200 - Fuse
- Part time: 54,227 hours, 22,418 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN RANDOMLY GOES OFF WITH BUMPS ON TAXI IT STOPS WHEN THEAIRCRAFT IS PARKED. MAINTENANCE REPLACED CIDS DIRECTOR PER AMM 23-73-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
